Hello everyone. I've recently been given Asacol to treat my crohns After being on olsazine for over 6 yrs (my body started rejecting it and made me worse) is anyone on this tablet? And what side effects have you had?
i was on asacol for years. it helped a little at first but then caused more problems then what it was worth. the doctors "dont know" for sure if it was the asacol or not but i will give you a heads up anyway. i started taking asacol when i was 21 when i found out i had ulcerative colitis. took it for 4 years max dosage and made very little difference. i went drinking one night first time in at least 6 months. 3 days later i was in the ER with pancreatitis. they accused me of being an alcoholic after they accused me of trying to get pain killers. once they got my bloodwork and my lipase count was almost a lethal amount they admitted me for 5 days. lost 30 lbs in 2 weeks. after all the tests they didnt know why i got it. another year went by without drinking at all and i got pancreatitis again. after the tests they said i had cancer. another couple months went by and they retested and said it wasnt cancer but it might be my medication. i quit taking asacol and havent had pancreatitis since. they put on colazal or something like that and took it for a couple months. i began to notice my hair was falling out. i read the labels for both asacol and colazal and said may cause hair loss. the rate of loss has decreased since i stopped taking both but it hasnt grown back. damage is done. i dont take anything now other then percocet as prescribed. it is the only medicine that actually made a difference. i also started smoking cause the nicotine helps.(i dont reccomend it though). thats my expereince with asacol. i know i wont take it again. hope this helps
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.